# SDR UIEA2018051200886

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,184 hours, 16,377 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FIRE LIGHT REPEATEDLY COMES ON DURING PREFLIGHT. PERFORMED BITE PROCEDURE FOR THE CARGO COMPARTMENT SMOKE DETECTION SYSTEM, NO FAULTS NOTED, NO WARNING MESSAGES NOTED AS PER FIM 26-14 FT 809.
